RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2015, Volume 70, Issue 6(426), Pages 211–212 (Mi umn9672)  

This article is cited in 12 scientific papers (total in 12 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Distribution of the zeros of Hermite–Padé polynomials

A. V. Komlov, S. P. Suetin

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.4213/rm9672

Full text: PDF file (338 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2015, 70:6, 1179–1181

Bibliographic databases:

MSC: Primary 42C05; Secondary 41A21
Presented: С. Ю. Немировский
Accepted: 14.06.2015

Citation: A. V. Komlov, S. P. Suetin, “Distribution of the zeros of Hermite–Padé polynomials”, Uspekhi Mat. Nauk, 70:6(426) (2015), 211–212; Russian Math. Surveys, 70:6 (2015), 1179–1181

Citation in format AMSBIB
\Bibitem{KomSue15}
\by A.~V.~Komlov, S.~P.~Suetin
\paper Distribution of the zeros of Hermite--Pad\'e polynomials
\jour Uspekhi Mat. Nauk
\yr 2015
\vol 70
\issue 6(426)
\pages 211--212
\mathnet{http://mi.mathnet.ru/umn9672}
\crossref{https://doi.org/10.4213/rm9672}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3462722}
\zmath{https://zbmath.org/?q=an:06608788}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015RuMaS..70.1179K}
\elib{http://elibrary.ru/item.asp?id=25707787}
\transl
\jour Russian Math. Surveys
\yr 2015
\vol 70
\issue 6
\pages 1179--1181
\crossref{https://doi.org/10.1070/RM2015v070n06ABEH004980}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000372362900009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84962921417}


Linking options:
  • http://mi.mathnet.ru/eng/umn9672
  • https://doi.org/10.4213/rm9672
  • http://mi.mathnet.ru/eng/umn/v70/i6/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Buslaev, “The Capacity of the Rational Preimage of a Compact Set”, Math. Notes, 100:6 (2016), 781–790  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. A. V. Komlov, R. V. Palvelev, S. P. Suetin, E. M. Chirka, “Hermite–Padé approximants for meromorphic functions on a compact Riemann surface”, Russian Math. Surveys, 72:4 (2017), 671–706  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. V. I. Buslaev, “On the Van Vleck Theorem for Limit-Periodic Continued Fractions of General Form”, Proc. Steklov Inst. Math., 298 (2017), 68–93  mathnet  crossref  crossref  mathscinet  isi  elib
    4. V. G. Lysov, D. N. Tulyakov, “On a Vector Potential-Theory Equilibrium Problem with the Angelesco Matrix”, Proc. Steklov Inst. Math., 298 (2017), 170–200  mathnet  crossref  crossref  isi  elib
    5. V. I. Buslaev, “Continued fractions with limit periodic coefficients”, Sb. Math., 209:2 (2018), 187–205  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    6. E. A. Rakhmanov, “Zero distribution for Angelesco Hermite–Padé polynomials”, Russian Math. Surveys, 73:3 (2018), 457–518  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. S. P. Suetin, “On a new approach to the problem of distribution of zeros of Hermite–Padé polynomials for a Nikishin system”, Proc. Steklov Inst. Math., 301 (2018), 245–261  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    8. M. A. Lapik, D. N. Tulyakov, “On expanding neighborhoods of local universality of Gaussian unitary ensembles”, Proc. Steklov Inst. Math., 301 (2018), 170–179  mathnet  crossref  crossref  isi  elib  elib
    9. V. G. Lysov, D. N. Tulyakov, “On the supports of vector equilibrium measures in the Angelesco problem with nested intervals”, Proc. Steklov Inst. Math., 301 (2018), 180–196  mathnet  crossref  crossref  isi  elib  elib
    10. A. P. Starovoitov, “Hermite–Padé approximants of the Mittag-Leffler functions”, Proc. Steklov Inst. Math., 301 (2018), 228–244  mathnet  crossref  crossref  isi  elib  elib
    11. V. I. Buslaev, “On Singular points of Meromorphic Functions Determined by Continued Fractions”, Math. Notes, 103:4 (2018), 527–536  mathnet  crossref  crossref  mathscinet  isi  elib
    12. M. V. Sidortsov, A. A. Drapeza, A. P. Starovoitov, “Skorost skhodimosti kvadratichnykh approksimatsii Ermita–Pade vyrozhdennykh gipergeometricheskikh funktsii”, PFMT, 2018, no. 1(34), 71–78  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:395
    Full text:78
    References:48
    First page:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020